# SDR CALA2014063000833

- Difficulty date: June 28, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N14735
- Make and model: Boeing 737724
- Aircraft serial: 28950
- Aircraft time: 50,232 hours, 16,000 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 154311114
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RT STATION 400R BETWEEN STRINGER 8 & 9 INBD HOLES OF SUPPORT BRACKET FOUND TWO EACH CRACKS AT FRAME APPROX 3/8 INCHES & 1/4 INCHES IN LENGTH.  CABIN STATION 400 BETWEEN STRINGER 8R & 9R FRAME CRACKED AREA, CRACK LENGTH 0.250 INCHES.  REPAIRED IAW ECRA 5310-04716 OP1 REV G STEP 9 FIG 3 & FORM 44.0008 ATTACHED ITEM 1-17 ACCOMPLISHED.
